# SDR EISA95419

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 STRINGER 19L END FITTING HAS SEVERAL DRILL STARTS AND BROKEN SCREWS.  REMOVED FITTING AND INSTALLED NEW PER SRM 51-10-2 AND SRM 51-30-4 AND SRM 51-10-1.  (M)
